Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 151, NWS St. Louis, MO

June 21, 20195 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 21, 2019, 11:54 AM CDT for 5 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 66 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 11:54 AM CDT (16:54 UTC)
Expired
Jun 21, 2019, 1:00 PM CDT
In force
66 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bond County, IL, Jersey County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 11:57 AM CDTTSTM WND GST 474 S Weldon Spring, MO
Jun 21, 12:08 PM CDTTSTM WND GST 461 Nnw Woodson Terrace, MOFROM LAMBERT AIRPORT KSTL.
Jun 21, 12:11 PM CDTTSTM WND GST 461 Nnw Woodson Terrace, MOCORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 NNW WOODSON TERRACE. FROM LAMBERT AIRPORT KSTL.
Jun 21, 12:15 PM CDTHAIL 0.25Godfrey, ILPEA SIZED HAIL REPORTED VIA RADIO.
Jun 21, 12:29 PM CDTTSTM WND DMG1 N Granite City, ILTRASH CANS BLOWN OVER, NO LIMBS DOWN.
Jun 21, 12:29 PM CDTHAIL 0.25Bethalto, ILREPORTED FROM HAM OPERATOR.
Jun 21, 12:35 PM CDTHAIL 0.251 Nnw Dellwood, MOREPORTED AT 3400 PERSHALL RD, ST. LOUIS, MO 63135.
Jun 21, 12:37 PM CDTTSTM WND GST 491 Sse Sauget, ILFROM ST. LOUIS DOWNTOWN AIRPORT KCPS.
Jun 21, 12:45 PM CDTTSTM WND GST 60Caseyville, ILCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM CASEYVILLE.
Jun 21, 12:45 PM CDTNON-TSTM WND GST 60Caseyville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 8:28 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

609 
WUUS53 KLSX 211654
SVRLSX
ILC005-083-119-133-163-MOC183-189-510-211800-
/O.NEW.KLSX.SV.W.0151.190621T1654Z-190621T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1154 AM CDT Fri Jun 21 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  West central Bond County in south central Illinois...
  North central Monroe County in southwestern Illinois...
  Madison County in southwestern Illinois...
  Southeastern Jersey County in southwestern Illinois...
  St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  Northeastern St. Charles County in east central Missouri...
  St. Louis County in east central Missouri...

* Until 100 PM CDT.

* At 1154 AM CDT, severe thunderstorms were located along a line
  extending from near Elsah to near Defiance, moving southeast at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, St. Charles, Florissant, Chesterfield, Belleville,
  Wildwood, University City, Ballwin, Granite City, O'Fallon, Alton,
  Kirkwood, Maryland Heights, East St. Louis, Hazelwood,
  Collinsville, Edwardsville, Webster Groves, Ferguson and
  Manchester.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 23.
 Interstate 44 in Missouri between exits 274 and 277.
 Interstate 70 in Missouri between exits 229 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Confluence State Park, First Missouri State Capitol Historic
Site, and Horseshoe Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 8992 3865 9077 3869 9066 3870 9056
      3900 9033 3900 8959
TIME...MOT...LOC 1654Z 294DEG 39KT 3893 9038 3866 9073 

HAIL...0.75IN
WIND...60MPH
 
$$

CVKING
2 follow-up statements
681 
WWUS53 KLSX 211752
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1252 PM CDT Fri Jun 21 2019

ILC083-MOC183-211801-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-190621T1800Z/
Jersey IL-St. Charles MO-
1252 PM CDT Fri Jun 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JERSEY AND
NORTHEASTERN ST. CHARLES COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southwestern Illinois...and east central Missouri.

LAT...LON 3831 8992 3851 9041 3874 9006 3900 8983
      3900 8959
TIME...MOT...LOC 1751Z 294DEG 39KT 3868 8967 3841 9003 

$$

ILC005-119-133-163-MOC189-510-211800-
/O.CON.KLSX.SV.W.0151.000000T0000Z-190621T1800Z/
Bond IL-Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-
St. Louis MO-
1252 PM CDT Fri Jun 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WEST CENTRAL BOND COUNTY IN SOUTH CENTRAL ILLINOIS...NORTH
CENTRAL MONROE...CENTRAL MADISON...ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS AND SOUTH CENTRAL ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI AND SOUTHERN ST. LOUIS CITY...

At 1251 PM CDT, severe thunderstorms were located along a line
extending from near Highland to Smithton, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Swansea, Glen
Carbon, Shiloh, Highland, Troy, Columbia, Sunset Hills, Maryville,
Mascoutah, Pontoon Beach and Centreville.

This also includes Scott Joplin Historic Site and Horseshoe Lake
State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 24.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 8992 3851 9041 3874 9006 3900 8983
      3900 8959
TIME...MOT...LOC 1751Z 294DEG 39KT 3868 8967 3841 9003 

HAIL...0.75IN
WIND...60MPH
 
$$

CVKING
376 
WWUS53 KLSX 211758
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1258 PM CDT Fri Jun 21 2019

ILC005-119-133-163-MOC189-510-211807-
/O.EXP.KLSX.SV.W.0151.000000T0000Z-190621T1800Z/
Bond IL-Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-
St. Louis MO-
1258 PM CDT Fri Jun 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BOND COUNTY IN
SOUTH CENTRAL ILLINOIS...NORTH CENTRAL MONROE...CENTRAL MADISON...ST.
CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS AND SOUTH CENTRAL ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND SOUTHERN ST. LOUIS CITY WILL
EXPIRE AT 100 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
and lightning are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southwestern Illinois...and east central Missouri.

LAT...LON 3831 8992 3851 9041 3874 9006 3900 8983
      3900 8959
TIME...MOT...LOC 1757Z 294DEG 39KT 3866 8962 3839 8998 

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:51 AM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jun 21, 5:51 AM CDT, 6 hours 3 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
551 AM CDT Fri Jun 21 2019

.SHORT TERM...  (Through Late Tonight)
Issued at 245 AM CDT Fri Jun 21 2019

An MCS over southern Nebraska and northern Kansas will move eastward
into northeast MO later this morning, likely after 15Z.  Although it
should be gradually weakening by this time, there may still be the
potential for strong wind gusts.  At the same time isolated to
scattered convection will develop across central and southeast MO
just ahead of a warm front which will be advancing northeastward
through our forecast area today.  The MCS will continue to move
eastward through west central IL early this afternoon with new
convection likely developing along the outflow boundary extending
southwest of the MCS this afternoon as the atmosphere becomes quite
unstable after passage of the warm front as the surface dewpoints
continue to rise.  The only limiting factor for the development of
additional convection this afternoon into this evening is the warm
mid level temperatures as an upper level ridge develops over MO with
700 mb temperatures rising to around 12-14 degrees C.  High
temperatures will be warmer today, particularly across central and
southeast MO.  Another nocturnal MCS is possible across northeast MO
and west central IL later tonight, along and north of a warm front
extending from northern MO southeast into southern IL, and on the
northern and eastern periphery of the mid level cap.  Warmer low
temperatures can be expected tonight, especially across central and
southeast MO due to southerly surface winds along with relatively
high surface dew points.

GKS

.LONG TERM...  (Saturday through Thursday)
Issued at 245 AM CDT Fri Jun 21 2019

Focus at the beginning of this period will be temperatures and
resultant heat index values.

Upper ridge builds into the region with deep SW flow over the
region. Models have another round of storms tonight that linger into
Sat morning, mainly across northern portions of the CWA. Exactly
what happens beyond this is less certain. Convection could push the
effective boundary south of the region, or potentially leave a
boundary through the middle of the CWA. Any convective debris should
clear by the afternoon, but a fair amount of CU may develop during
the afternoon hours. Any residual outflow boundary would likely help
dewpoints pool along the boundary. Areas of more insolation should
help lower dewpoints as deeper mixing occurs. In addition to the
dewpoint questions are the issues with temperatures. A major factor
will be any outflow boundary in addition to convection developing in
the afternoon. Generally went with a temp forecast above the median
value, resulting in heat index values around 100 degrees mainly
through central portions of the CWA.

Best chances for precip remain Sat night and Sun as an upper trof
and a number of s/w approach the region. PoPs may need to be raised
for Mon as well, but this will depend upon development of any
surface wave with this system. Upper level flow will become more
zonal through Wed before some weak ridging builds into the area.
Will keep low PoPs thru the remainder of the period with enough
moisture and instability for a threat of storms, but little in the
way to focus convection.

Expect temps to be cooler thru Tues with lower heights across the
region, then warming into the upper 80s around 90 thru the end of
the period as heights rise across the region.

Tilly

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 515 AM CDT Fri Jun 21 2019

A line of thunderstorms across northwest MO and northeast KS may
move east-southeastward into UIN and COU later this morning.
Although these storms may dissipate before getting to the St
Louis metro area there may still be scattered storms redeveloping
this afternoon along a boundary left over from this storm complex
or along a warm front shifting northeastward through our area. Low
level, MVFR cloudiness may develop later this morning and this
afternoon at the taf sites. Southeasterly surface winds will
continue in UIN through the period, but veer around to a southerly
direction by late tonight in COU and the St Louis metro area.

SPECIFICS FOR KSTL: An east-southeastward moving line of
thunderstorms across northwest MO and northeast KS may dissipate
before getting to STL, but there may still be scattered storms
redeveloping this afternoon along a boundary left over from this
storm complex or along a warm front shifting northeastward through
our area. Low level, MVFR cloudiness may develop by this
afternoon. Southeasterly surface winds will veer around to a
southerly direction by late tonight.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     86  75  92  75 /  30  30  20  30
Quincy          80  70  87  71 /  70  60  40  50
Columbia        86  73  90  71 /  30  30  20  60
Jefferson City  88  74  91  71 /  30  30  20  60
Salem           83  71  88  72 /  40  40  40  30
Farmington      85  73  90  71 /  30  20  20  30

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 21, 3:50 AM CDT, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
350 AM CDT Fri Jun 21 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-220900-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
350 AM CDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely across northeast Missouri and west central
Illinois with a chance of thunderstorms across central and southeast
Missouri and southwest Illinois. Some storms may be severe today and
this evening with the primary threat being damaging winds and large
hail.

Major river flooding is ongoing along parts of the Mississippi
and Illinois Rivers.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms for parts of the area each day
from Saturday through Thursday.

Heat index values values are forecast to be around 100 Saturday
afternoon over parts of central and southeast Missouri as well as
southwest Illinois.

Major river flooding is forecast to continue along parts of the
Mississippi and Illinois Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

GKS

In the hours before

Local storm report, Jun 21, 10:48 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     LIGHTNING        HANNIBAL                39.71N 91.38W
06/21/2019                   MARION             MO   911 CALL CENTER

            LARGE TREE DOWN IN HANNIBAL. TIME ESTIMATED
            FROM RADAR.

&&

JPG
Local storm report, Jun 21, 10:50 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     NEW CANTON              39.64N 91.10W
06/21/2019                   PIKE               IL   EMERGENCY MNGR

            REPORTS OF TREES AND POWER LINES DOWN IN NEW
            CANTON VIA EM AND 911 CALLS.

&&

MRB
Local storm report, Jun 21, 11:00 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             PITTSFIELD              39.61N 90.81W
06/21/2019  E1.00 INCH       PIKE               IL   EMERGENCY MNGR

            ALSO 60MPH PLUS WINDS.

&&

JPG
Local storm report, Jun 21, 11:01 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     TSTM WND GST     PITTSFIELD              39.61N 90.81W
06/21/2019  E60 MPH          PIKE               IL   EMERGENCY MNGR

            ALSO QUARTER SIZE HAIL.

&&

JPG
Local storm report, Jun 21, 11:40 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HAIL             WHITE HALL              39.44N 90.40W
06/21/2019  E0.25 INCH       GREENE             IL   BROADCAST MEDIA

&&

JPG
Local storm report, Jun 21, 11:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             2 W WINFIELD            39.00N 90.77W
06/21/2019  M0.25 INCH       LINCOLN            MO   PUBLIC

            PEA-SIZED HAIL REPORTED VIA SOCIAL MEDIA.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:39 AM CDTSevere Thunderstorm WarningLSXAdams, Pike66 min
Jun 21, 10:01 AM CDTTornado WarningLSXAdams, Pike44 min
Jun 21, 10:17 AM CDTTornado WarningLSXPike28 min
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Calhoun, Pike63 min
Jun 21, 10:35 AM CDTTornado WarningLSXAdams, Brown, Pike55 min
Jun 21, 10:39 AM CDTSevere Thunderstorm WarningLSXCalhoun51 min
Jun 21, 11:00 AM CDTSevere Thunderstorm WarningLSXGreene, Macoupin60 min
Jun 21, 11:02 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey58 min
Jun 21, 11:22 AM CDTTornado WarningLSXGreene, Macoupin38 min
Jun 21, 11:45 AM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Montgomery60 min
Jun 21, 12:29 PM CDTSevere Thunderstorm WarningLSXMontgomery42 min
Jun 21, 3:35 PM CDTHeat AdvisoryLSXMadison, Saint Clair19 hr
Jun 21, 3:37 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 9 more21 hr
Jun 21, 8:51 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Knox, Lewis, Marion and 2 more54 min
Jun 21, 9:43 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more62 min
Jun 21, 3:44 PM CDTRiver Flood WarningLSXMarion4 days
Jun 21, 3:44 PM CDTRiver Flood WarningLSXMarion18 hr
Jun 21, 3:44 PM CDTRiver Flood WarningLSXMonroe4 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.